# SDR AALA201912179017

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 30,209 hours, 12,300 cycles
- Engine: Cfmint CFM567B242
- Engine time: 26,641 hours, 10,770 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Sparks
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DEAD HEADING PILOT IN 3F STATED HE OBSERVED SPARKS IN RIGHT ENGINE INTAKE FAN DURING REVERSE ON LANDING. MAINTENANCE PERFORMED ENGINE GENERAL VISUAL INSPECTION OF  INLET, EXHAUST, THRUST REVERSERS IAW AMM 72-00-00. NO VISUAL DAMAGE NOTED.
